Back
 JAMP  Vol.3 No.3 , March 2015
Tensor-Product Representation for Switched Linear Systems
Abstract: This paper presents the method for the construction of tensor-product representation for multivariate switched linear systems, based on a suitable tensor-product representation of vectors and matrices. We obtain a representation theorem for multivariate switched linear systems. The stability properties of the tensor-product representation are investigated in depth, achieving the important result that any stable switched systems can be constructed a stable tensor-product representation of finite dimension. It is shown that the tensor-product representation provides a high level framework for describing the dynamic behavior. The interpretation of expressions within the tensor-product representation framework leads to enhanced conceptual and physical understanding of switched linear systems dynamic behavior.
Cite this paper: Jiang, D. and Hu, L. (2015) Tensor-Product Representation for Switched Linear Systems. Journal of Applied Mathematics and Physics, 3, 322-337. doi: 10.4236/jamp.2015.33045.
References

[1]   Goebel, R., Sanfelice, R.G. and Teel, A.R. (2009) Hybrid Dynamical Systems. IEEE Control Systems Magazine, 29, 28-93.
http://dx.doi.org/10.1109/MCS.2008.931718

[2]   Liberzon, D. and Morse, A.S. (1999) Basic Problems in Stability and Design of Switched Systems. IEEE Control Systems Magazine, 19, 59-70.
http://dx.doi.org/10.1109/37.793443

[3]   Decarlo, R.A., Branicky, M.S., Pettersson, S. and Lennartson, B. (2000) Perspectives and Results on the Stability and Stabilization of Hybrid Systems. Proceedings of the IEEE, 88, 1069-1082.
http://dx.doi.org/10.1109/5.871309

[4]   Hu, L.S., Cao, Y.Y. and Shao, H.H. (2002) Constrained Robust Sampled-Data Control for Nonlinear Uncertain Systems. International Journal of Robust and Nonlinear Control, 12, 447-464.
http://dx.doi.org/10.1002/rnc.632

[5]   Hu, L.S., Lam, J., Cao, Y.Y. and Shao, H.H. (2003) LMI Approach to Robust H2 Sampled-Data Control for Linear Uncertain Systems. IEEE Transactions on Systems Man and Cybernetics Part B, 33, 149-155.
http://dx.doi.org/10.1109/TSMCB.2003.808181

[6]   Hu, L.S., Shi, P. and Huang, B. (2005) H∞ Control for Sampled-Data Linear Systems with Two Markovian Processes. Optimal Control Applications & Methods, 26, 291-306.
http://dx.doi.org/10.1002/oca.761

[7]   Hu, L.S., Shi, P. and Frank, P.M. (2006) Robust Sampled-Data Control for Markovian Jump Linear Systems. Automatica, 42, 2025-2030.
http://dx.doi.org/10.1016/j.automatica.2006.05.029

[8]   Hu, L.S., Bai, T., Shi, P. and Wu, Z.M. (2007) Sampled Data Control of Networked Linear Control Systems. Automatica, 43, 903-911.
http://dx.doi.org/10.1016/j.automatica.2006.11.015

[9]   Shi, P. (1998) Filtering on Sampled-Data Systems with Parametric Uncertainty. IEEE Transactions on Automatic Control, 43, 1022-1027.
http://dx.doi.org/10.1109/9.701119

[10]   Hu, L.S., Shi, P. and Huang, B. (2006) Stochastic Stability and Robust Control for Sampled-Data Systems with Markovian Jump Parameters. Journal of Mathematical Analysis and Applications, 313, 504-517.
http://dx.doi.org/10.1016/j.jmaa.2005.08.019

[11]   Shi, P., Boukas, E.K. and Agarwal, R.K. (1999) Control of Markovian Jump Discrete-Time Systems with Norm Bounded Uncertainty and Unknown Delay. IEEE Transactions on Automatic Control, 44, 2139-2144.
http://dx.doi.org/10.1109/9.802932

[12]   Shi, P., Xia, Y., Liu, G.P. and Rees, D. (2006) On Designing of Sliding-Mode Control for Stochastic Jump Systems. IEEE Transactions on Automatic Control, 51, 97-103.
http://dx.doi.org/10.1109/TAC.2005.861716

[13]   Skafidas, E., Evans, R.J., Savkin, A.V. and Petersen, I.R. (1999) Stability Results for Switched Controller Systems. Automatica, 35, 553-564.
http://dx.doi.org/10.1016/S0005-1098(98)00167-8

[14]   Narendra, K.S., Driollet, O.A., Feiler, M. and George, K. (2003) Adaptive Control Using Multiple Models, Switching and Tuning. International Journal of Adaptive Control and Signal Processing, 17, 87-102.
http://dx.doi.org/10.1002/acs.740

[15]   Lin, H. and Antsaklis, P.J. (2007) Switching Stabilizability for Continuous-Time Uncertain Switched Linear Systems. IEEE Transactions on Automatic Control, 52, 633-646.
http://dx.doi.org/10.1109/TAC.2007.894515

[16]   Lin, H. and Antsaklis, P.J. (2009) Stability and Stabilizability of Switched Linear Systems: A Survey of Recent Results. IEEE Transactions on Automatic Control, 54, 308-322.
http://dx.doi.org/10.1109/TAC.2008.2012009

[17]   Sun, Z. and Ge, S.S. (2005) Analysis and Synthesis of Switched Linear Control Systems. Automatica, 41, 181-195.
http://dx.doi.org/10.1016/j.automatica.2004.09.015

[18]   Zhai, G., Lin, H. and Antsaklis, P. (2003) Quadratic Stabilizability of Switched Linear Systems with Polytopic Uncertainties. International Journal of Control, 76, 747-753.
http://dx.doi.org/10.1080/0020717031000114968

[19]   Athans, M. (1987) Command and Control (C2) Theory: A Challenge to Control Science. IEEE Transactions on Automatic Control, 32, 286-293.
http://dx.doi.org/10.1109/TAC.1987.1104607

[20]   Zhao, X., Zhang, L., Shi, P. and Liu, M. (2012) Stability of Switched Positive Linear Systems with Average Dwell Time Switching. Automatica, 48, 1132-1137.
http://dx.doi.org/10.1016/j.automatica.2012.03.008

[21]   Effros, E.G. and Ruan, Z.J. (1988) Representations of Operator Bimodules and Their Applications. Journal of Operator Theory, 19, 137-157.

[22]   Paulsen, V.I. and Smith, R.R. (1987) Multilinear Maps and Tensor Norms on Operator Systems. Journal of Functional Analysis, 73, 258-276.
http://dx.doi.org/10.1016/0022-1236(87)90068-1

[23]   Ruan, Z.J. (1988) Subspaces of C*-Algebras. Journal of Functional Analysis, 76, 217-230.
http://dx.doi.org/10.1016/0022-1236(88)90057-2

[24]   Paulsen, V.I. (1984) Every Completely Polynomially Bounded Operator Is Similar to a Contraction. Journal of Functional Analysis, 55, 1-17.
http://dx.doi.org/10.1016/0022-1236(84)90014-4

[25]   Effros, E.G. and Ruan, Z.J. (1988) On Matricially Normed Spaces. Pacific Journal of Mathematics, 132, 243-264.
http://dx.doi.org/10.2140/pjm.1988.132.243

[26]   Paulsen, V.I. (1986) Completely Bounded Maps and Dilations. Pitman Research Notes in Mathematics, Longman, London.

[27]   Christensen, E. and Sinclair, A.M. (1987) Representations of Completely Bounded Multilinear Operators. Journal of Functional Analysis, 72, 151-181.
http://dx.doi.org/10.1016/0022-1236(87)90084-X

[28]   Christensen, E. and Sinclair, A.M. (1989) A Survey of Completely Bounded Operators. Bulletin London Mathematical Society, 21, 417-448.
http://dx.doi.org/10.1112/blms/21.5.417

[29]   Choi, M.D. and Effros, E.G. (1977) Injectivity and Operator Spaces. Journal of Functional Analysis, 24, 159-209.
http://dx.doi.org/10.1016/0022-1236(77)90052-0

[30]   Tyrtyshnikov, E. (2004) Kronecker-Product Approximations for Some Function-Related Matrices. Linear Algebra and Its Applications, 379, 423-437.
http://dx.doi.org/10.1016/j.laa.2003.08.013

[31]   Hackbusch, W. and Khoromskij, B.N. (2007) Tensor-Product Approximation to Operators and Functions in High Dimensions. Journal of Complexity, 23, 697-714.
http://dx.doi.org/10.1016/j.jco.2007.03.007

 
 
Top